# SDR 9510452705

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 657276187
- Condition: Failed
- Location: Left Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, THE LEFT MAIN GEAR OUTBOARD TIRE RECAP SEPARATED AND INGESTED IN NR 1 ENGINE. THE NR 1 ENGINE COMPRESSOR STALLED.  REDUCED THE NR 1 THRUST TO IDLE, JETTISONED 11,000 POUNDS OF FUEL, AND RETURNED TO DEN WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AND NR 2 MAIN TIRES AND NR 1 ENGINE.
